# SDR ARWA20020915

- Difficulty date: September 20, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 52,675 hours, 27,491 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 37160197
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC FLUID IN FLIGHT, PERFORMED EMERGENCY CHECKLIST AND LANDED IN MIA WITHOUT FURTHER INCIDENT.  FOUND NR 2 ENGINE HYDRAULIC CASE DRAIN LINE LEAKING.  REMOVED & REPLACED LINE IAW MM 20-12-0.  SERVICED HYDRAULIC FLUID IAW MM 12-30-1, PREFORMED LEAK CHECK OF ENGINE IAW MM 71-00 & 29-00, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
